MathSciNet Relay Station
MathSciNet bibliographic data
MR2246012 35J60 (35B45)
Ma, Li; Chen, Dezhong A Liouville type theorem for an integral system. Commun. Pure Appl. Anal. 5 (2006), no. 4, 855–859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement